MAUDE Adverse Event Report: RAPID-MEDICAL LTD TIGERTRIEVER; TIGERTRIEVER 17 REVASCULARIZATION DEVICE

RAPID-MEDICAL LTD TIGERTRIEVER; TIGERTRIEVER 17 REVASCULARIZATION DEVICE
Model Number TRPP7166
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 05/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a healthcare professional that a patient underwent mechanical thrombectomy of right mca (2nd division) occlusion with a tigertriever 17 and experienced a subarachnoid hemorrhage (sah) post-procedure.The patient had a previous stroke in this area.Previous treatment approximately 2 days prior.A total of six passes were made, 1st and 6th passes were combination tigertriever 17 and aspiration.Passes 2-5 were direct aspiration alone.There was no allegation against the tigertriever 17 device.No additional treatment or intervention was reported.Tici 2a was achieved.The healthcare professional determined the event was probably procedure related and may be related to the tigertriever 17 device.

Brand Name
TIGERTRIEVER
Common Device Name
TIGERTRIEVER 17 REVASCULARIZATION DEVICE
Manufacturer (Section D)
RAPID-MEDICAL LTD
israel
carmel building, pob337
yokneam, israel 20692 05
IS  2069205
Manufacturer Contact
orit yaniv
carmmel buliding pob 337
yokneam, israel 20692-05
IS   2069205
MDR Report Key14904006
Report Number3009957947-2022-00012
Device Sequence Number5814060
Product Code NRY
UDI-Device Identifier07290015107273
UDI-Public(01)07290015107273(17)240630(10)220114TS01
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberTRPP7166
Device Catalogue NumberTRPP7166
Device Lot Number220114TS01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date07/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown